# SDR MALA020292

- Difficulty date: May 12, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FOUND CORROSION OUT OF SAAB SRM LIMITS ON LT CENTER AISLE SEAT TRACK LBL 18.3, FWD PORTION.  MAINTENANCE COMPLETED REPAIR FROM STA 297 TO 372 IAW EO 53060.
